I am extremely tired and weak, very low blood pressure, and experience daily bouts of "silly talk" as my wife call it. I am retired, so do not have a job to worry about, but this is not any quality of life that I want. Any others out there had similar results, and does it get better?
You need to make an appointment with your healthcare provider. he may need to change the dose of your medication or try something different. Is your pacer firing often too? Having a low pulse rate and having low blood pressure will definitely make you feel tired and weak. The medication may be taking your blood pressure too low. If your pacer is firing oftne then your pulse rate is dropping too and needs to be checked out.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 1 answer
Posted 12 Aug 2011 • 1 answer
Posted 16 Oct 2012 • 1 answer
Posted 29 Mar 2013 • 3 answers
Posted 5 May 2014 • 3 answers